# SDR 97ZZZX787

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1256H
- Make and model: Piper PA-32-300
- Aircraft serial: 327740033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6206102
- Condition: Cracked
- Location: Wing Walk
- Part time: 6,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS NOTICED ON THE FWD RIGHT WING WALK PANEL.  PANEL REMOVED AND SEVERAL OTHER CRACKS WERE DISCOVERED.  REPLACEMENT PART ON ORDER AOG.
